MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads

MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads
Catalog Number 317-09-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated patient went to mri earlier.Since returning, they were having flow rate issues on the arctic sun device.Large pads in use, flow rate (fr) was.04lpm.Explained correlation between flow rate and heater capacity.Guided to diagnostics: system hours 9127, pump hours 7483, inlet pressure (ip) was -2.1psi, circulation pump command (cpc) was 100 percent, flow rate (fr) was 0.4lpm.Disconnected and reconnected pads using proper technique.No change in values, and all the clamps have a lot of bubbles in them.They opted to change the set of pads vs test each one.Pad lot ngkuy601.Please call and ask for charge nurse to arrange return of the pads.
 
Event or Problem Description
It was reported nurse stated patient went to mri earlier.Since returning, they were having flow rate issues on the arctic sun device.Large pads in use, flow rate (fr) was.04lpm.Explained correlation between flow rate and heater capacity.Guided to diagnostics: system hours 9127, pump hours 7483, inlet pressure (ip) was -2.1psi, circulation pump command (cpc) was 100%, flow rate (fr) was 0.4lpm.Disconnected and reconnected pads using proper technique.No change in values, and all the clamps have a lot of bubbles in them.They opted to change the set of pads vs test each one.Pad lot ngkuy601.Please call and ask for charge to arrange return of the pads.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
Arctic Gel Pads
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
suite 200
covington CO 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24442669
Report Number1018233-2026-01199
Device Sequence Number10212451
Product Code DWJ
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-09-02
Device Lot NumberNGKUY601
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/06/2026
08/07/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/07/2026
08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown